Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Banach-Stone theorem for Banach lattice valued continuous functions


Authors: Z. Ercan and S. Önal
Journal: Proc. Amer. Math. Soc. 135 (2007), 2827-2829
MSC (2000): Primary 46E40; Secondary 46B42
DOI: https://doi.org/10.1090/S0002-9939-07-08788-6
Published electronically: May 8, 2007
MathSciNet review: 2317958
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ and $ Y$ be compact Hausdorff spaces, $ E$ be a Banach lattice and $ F$ be an AM space with unit. Let $ {\pi}:C(X,E)\rightarrow C(Y,F)$ be a Riesz isomorphism such that $ 0\not \in f(X)$ if and only if $ 0\not \in {\pi}(f)(Y)$ for each $ f\in C(X,E)$. We prove that $ X$ is homeomorphic to $ Y$ and $ E$ is Riesz isomorphic to $ F$. This generalizes some known results.


References [Enhancements On Off] (What's this?)

  • 1. C. D. Aliprantis and O. Burkinshaw, Positive Operators, Academic Press (1985). MR 0809372 (87h:47086)
  • 2. J. Cao, I. Reilly and H. Xiong, A lattice-valued Banach-Stone Theorem, Acta Math. Hungar., 98 (1-2), (2003), 103-110. MR 1958470 (2003m:46028)
  • 3. Z. Ercan and S. Onal, An answer to a conjecture of Cao, Reilly and Xiong, to appear in Czechoslovak Math. J.
  • 4. J.J. Font and S. Hernandez, On separating maps between locally compact spaces, Arch. Math., Vol. 63, (1994), 158-165. MR 1289298 (95k:46083)
  • 5. E. de Jonge and A.C.M. van Rooij, Introduction to Riesz Spaces (Mathematical Center Tracts 78), Mathematisch Centrum, Amsterdam, 1977. MR 0473777 (57:13439)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46E40, 46B42

Retrieve articles in all journals with MSC (2000): 46E40, 46B42


Additional Information

Z. Ercan
Affiliation: Department of Mathematics, Middle East Technical University, 06531 Ankara, Turkey
Email: zercan@metu.edu.tr

S. Önal
Affiliation: Department of Mathematics, Middle East Technical University, 06531 Ankara, Turkey
Email: osul@metu.edu.tr

DOI: https://doi.org/10.1090/S0002-9939-07-08788-6
Keywords: Riesz isomorphism, Banach lattices, Banach-Stone Theorem
Received by editor(s): June 16, 2005
Received by editor(s) in revised form: May 21, 2006
Published electronically: May 8, 2007
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society